search results for: "Klaus Kroencke"
1~17 of 17 total.
  1. Rigidity and infinitesimal deformability of Ricci solitons
    Klaus Kroencke, 2014.08.28
    arXiv:1408.6751v2 http://arxiv.org/abs/1408.6751v2 [math.DG, pdf: http://arxiv.org/pdf/1408.6751v2 11 pages, final version, to appear in J. Geom. Anal] J. Geom. Anal. 26 (2016) no. 3, 1795-1807
  2. On infinitesimal Einstein deformations
    Klaus Kroencke, 2015.08.04
    arXiv:1508.00721v1 http://arxiv.org/abs/1508.00721v1 [math.DG, pdf: http://arxiv.org/pdf/1508.00721v1 17 papers. This paper contains parts of arXiv:1311.6749v1 which did not appear in the published version] Differ. Geom. Appl. 38, pp. 41-57 (2015)
  3. Stability of Einstein metrics under Ricci flow
    Klaus Kroencke, 2013.12.08
    arXiv:1312.2224v2 http://arxiv.org/abs/1312.2224v2 [math.DG, pdf: http://arxiv.org/pdf/1312.2224v2 29 pages, final version with a modified title, to appear in Comm. Anal. Geom]
  4. On the stability of Einstein manifolds
    Klaus Kroencke, 2013.11.26
    arXiv:1311.6749v2 http://arxiv.org/abs/1311.6749v2 [math.DG, pdf: http://arxiv.org/pdf/1311.6749v2 18 papers, published version. The published version only contains a part of the first version of this paper. The other part is published elsewhere and will be uploaded on the arXiv separately] Ann. Global Anal. Geom. 47, no. 1, pp. 81-98 (2015)
  5. Stability and instability of Ricci solitons
    Klaus Kroencke, 2014.03.14
    arXiv:1403.3721v2 http://arxiv.org/abs/1403.3721v2 [math.DG, pdf: http://arxiv.org/pdf/1403.3721v2 23 pages, published version] Calc. Var. Partial Differ. Equ. 53 no. 1-2, pp. 265-287 (2015)
  6. Stable and unstable Einstein warped products
    Klaus Kroencke, 2015.07.07
    arXiv:1507.01782v2 http://arxiv.org/abs/1507.01782v2 [math.DG, pdf: http://arxiv.org/pdf/1507.01782v2 26 pages, published version] Trans. Amer. Math. Soc. 369 (2017) no. 9, 6537-6563
  7. The Ricci flow with metric torsion on closed surfaces
    arXiv:1606.09121v2 http://arxiv.org/abs/1606.09121v2 [math.DG, pdf: http://arxiv.org/pdf/1606.09121v2 14 pages, published version]
  8. Stability of ALE Ricci-flat manifolds under Ricci flow
    arXiv:1707.09919v1 http://arxiv.org/abs/1707.09919v1 [math.DG, pdf: http://arxiv.org/pdf/1707.09919v1 30 pages]
  9. Global existence of wave maps and some generalizations on expanding spacetimes
    arXiv:1709.06520v1 http://arxiv.org/abs/1709.06520v1 [math.DG, pdf: http://arxiv.org/pdf/1709.06520v1 ]
  10. Stable fixed points of the Einstein flow with positive cosmological constant
    arXiv:1504.00687v2 http://arxiv.org/abs/1504.00687v2 [math.DG, pdf: http://arxiv.org/pdf/1504.00687v2 29 pages, final version to appear in Comm. Anal. Geom]
  11. Stability of sin-cones and cosh-cylinders
    Klaus Kroencke, 2016.09.16
    arXiv:1609.05074v2 http://arxiv.org/abs/1609.05074v2 [math.DG, pdf: http://arxiv.org/pdf/1609.05074v2 26 pages, published version] Ann. Sc. Norm. Super. Pisa, Cl. Sci. 18 (2018) no. 3, 1155-1187
  12. On the CMC-Einstein-Lambda flow
    arXiv:1805.01405v1 http://arxiv.org/abs/1805.01405v1 [gr-qc, pdf: http://arxiv.org/pdf/1805.01405v1 12 pages. Parts of this paper appeared in the first version of arXiv:1504.00687]
  13. Holonomy rigidity for Ricci-flat metrics
    arXiv:1512.07390v2 http://arxiv.org/abs/1512.07390v2 [math.DG, pdf: http://arxiv.org/pdf/1512.07390v2 New abstract and extended introduction]
  14. Dynamic instability of $\mathbb{CP}^N$ under Ricci flow
    Dan Knopf, Natasa Sesum, 2017.09.04
    arXiv:1709.01005v2 http://arxiv.org/abs/1709.01005v2 [math.DG, pdf: http://arxiv.org/pdf/1709.01005v2 Corrected an error in what had been Lemma 5. Revised version to appear in The Journal of Geometric Analysis]
  15. Stability of Ricci de Turck flow on Singular Spaces
    arXiv:1802.02908v1 http://arxiv.org/abs/1802.02908v1 [math.DG, pdf: http://arxiv.org/pdf/1802.02908v1 46 pages]
  16. The Einstein-Lambda flow on product manifolds
    arXiv:1608.03575v2 http://arxiv.org/abs/1608.03575v2 [gr-qc, pdf: http://arxiv.org/pdf/1608.03575v2 10 pages, published version] Class. Quant. Grav. 33 (2016) no. 23, 235018
  17. Stable cosmological Kaluza-Klein Spacetimes
    arXiv:1804.04934v1 http://arxiv.org/abs/1804.04934v1 [math-ph, pdf: http://arxiv.org/pdf/1804.04934v1 ]
search results for: "Klaus Kroencke"
1~17 of 17 total.